Journal of Inequalities and Applications
Volume 2 (1998), Issue 2, Pages 149-156

A characterization of chaotic order and a problem

Masatoshi Fujii,1 Jian Fei Jiang,2 EiZaburo Kamei,3 and Kotaro Tanahashi4

1Department of Mathematics, Osaka Kyoiku University, Asahigaoka, Kashiwara, Osaka 582, Japan
2Department of Basic Science and Technology, China Textile University, Postal code 200051, Shanghai, China
3Maebashi Institute of Technology, Kamisadori, Gunma, Maebashi 371, Japan
4Department of Mathematics, Tohoku College of Pharmacy, Komatsushima, Aoba-ku, Sendai 981, Japan

Received 31 January 1997; Revised 23 April 1997

Copyright © 1998 Masatoshi Fujii et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In our previous notes, we give a useful characterization of the chaotic order, i.e., logAlogB for positive invertible operators A and B . In this note, we present a short proof to the characterization of the chaotic order and give an answer to a related problem on it. Moreover we consider the orders defined by AδBδ(0<δ<1) as an interpolation between the chaotic order and the usual order via the Furuta inequality.